MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, MICRO KIT; CHRONIC CATHETER

BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, MICRO KIT; CHRONIC CATHETER
Model Number 0805915
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned, however a photo was provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0805915 chronic catheter allegedly experienced a defective component.This information was received from one source.One patient was involved and there was no reported patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the device was not returned for the reported malfunction.One electronic photo was returned for evaluation.A lot history review was no performed, as the lot number was not provided.The evaluation was inconclusive for the reported defective component due to the lack of objective evidence of a deficiency with the in-growth cuff.A definitive root cause could not be determined.The device is labeled for single use.H10: g4 h11: h6(results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
9.5 FR DUAL LUMEN CATHETER, 5 CM CUFF LOCATION, MICRO KIT
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9209551
Report Number3006260740-2019-03162
Device Sequence Number14190666
Product Code LJS
UDI-Device Identifier00801741036699
UDI-Public(01)00801741036699
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0805915
Device Catalogue Number0805915
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1